# SDR GUUA95153072610A

- Difficulty date: July 26, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 28,792 hours, 33,719 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 1294200343
- Condition: Cracked
- Location: Bs 150 S9a-4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED AIRSTAIR DOOR ANGLE CRACKED AT TOP AND BOTTOM, SNUBBER BRACKET ATTACH POINTS APPROX FS 150 STRINGERS 9AL AND 4L.  REMOVED DAMAGED SECTION AND INSTALLED REPAIR ANGLE.
